Doctor insights on:
Reason For Loss Of Libido
Possible: There are several side effects to hrt, and libido issues are one. Menopausal and perimenopausal symptoms in and of themselves, can wreak havoc on a woman's sex drive/libido and orgasms in general. Discuss with your rx'ing dr. And hopefully adjusting and or changing meds may help. Best wishes. ...Read moreSee 2 more doctor answers
Loss of appetite, loss of concentration, nausea, diffiulty with speaking, unexpected period, tiredness for 6 mts. Side effect of pill? anything other?
Well.. I can: give you some. Depression is the most common at a young age. Drug abuse, use of stimulants including stimulant drugs that are useful (ritalin, etc for ADHD). stimulant effects of some antidepressants. Cancer, in theory. Gastrointestinal disease or other diseases producing nausea. some..... ...Read moreSee 1 more doctor answer
Depends: It depends on various factors, such as the age of the patient, and other symptoms. If it's a painful loss of vision, it could mean one thing, or it could be common in old age. It can also commonly occur in a migraine. You should probably get evaluated by your doctor. ...Read moreSee 1 more doctor answer
Is propecia (finasteride) the best cure for hair loss. How high is the danger of prostate cancer and loss of libido. What dosage woulk you recommend?
Do I have to see a gynecologist for emotional distress, depression, stress, loss of appetite, loss of sleep because of sexual infection or disease
Depression? Grief?: Loss of interest and feelings are often associated with the onset of depression but this is not necessarily sudden. Also, there are still feelings but they are not pleasant. This could be related to loss of interest. The suddenness makes me wonder if you have lost something or someone important to you. You may want to think about this and discuss it with your doctor or someone thaat you trust. ...Read more
Platelet Rich Plasma: Very effective for hair regrowth at this point. No side effects. It's your own blood! Examples: J Cutan Aesthet Surg. 2014 Apr;7(2):107-10. Platelet-rich plasma in androgenic alopecia: myth or an effective tool. Biomed Res Int. 2014;2014:760709. Epub 2014 May 6. The effect of autologous activated platelet rich plasma (AA-PRP) injection on pattern hair loss: clinical and histomorphometric.. ...Read moreSee 2 more doctor answers
Hair loss: In the past few years, medicine has made tremendous strides in the treatment of men's hair loss. With the advent of 5-alpha-reductase inhibitors such as Propecia (finasteride) and the evolution of surgical hair restoration, for many, living with noticeable hair loss is no longer inevitable. ...Read more
Is there any medication for anxiety that does not cause weight gain and loss of libido? Wellbutrin (bupropion) caused extreme nausea and did not help anxiety.
- Talk to a doctor live online for free
- Loss of libido
- Reasons decreased libido women
- Womens libido weight loss
- Ask a doctor a question free online
- Weight loss increased libido
- Female loss of libido
- Loss of libido and thyroid problem
- Causes loss libido men
- Talk to a psychologist online for free